# SDR DALA2025020500903

- Difficulty date: February 1, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,120 hours, 17,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Weak
- Location: Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6560291) ON ARRIVAL L-1 DOOR OUTER LATCH WAS NOT IN DOOR RECESS. FOUND NO SPRING TENSION ON OUTER LATCH. R&R BROKEN HANDLE RETURN SPRING, AND REINSTALLED L1 DOOR HANDLE ASSEMBLY REF B737 AMM 52-11. HANDLE OPERATES NORMALLY
